# SDR SWAA076180

- Difficulty date: December 13, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 63,985 hours, 54,462 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Card
- Part number: 1899
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY.  DURING CLIMB FROM HOU NLG WARNING LIGHTS ILLUMINATED.  CYCLED GEAR, NO HELP.  REMOVED AND REPLACED LOGIC CARD PER MM.
